# SDR JBZA21RXTB11110

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A 109A
- Aircraft serial: 7131
- Aircraft time: 9,010 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3001384501170C36
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 01/09/10 AT APPROX 0023 HOURS, WAS NOTIFIED OF A RETURNED BACK TO DEPARTURE FOR A PRECAUTIONARY LANDING DUE TO A WARNING LIGHT ACTIVATION INDICATING A FIRE ON-BOARD.  ACCORDING TO REACH 7 PILOT, THERE WAS NO EVIDENCE OF A FIRE. REACH 7 DEPARTED AT APPROX 0017 AND ARRIVED BACK AT APPROX 0018. IMMEDIATELY NOTIFIED MAOC, AS WELL AS BASE MECHANIC.  AT APPROX 0029 HOURS, AOC AND CCM WERE NOTIFIED OF THE PRECAUTIONARY LANDING. NO OTHER RESOURCES WERE USED OR NEEDED.  THE REPORTING MECHANIC INSTALLED A NEW FIRE LOOP OVERHEAT PROTECTOR, PN 3001-38-4501/170C-3.6M, SN 92945, IAW MM, CHAPTER 26-10-00. THE MECHANIC REPOSITIONED THE FIRE LOOP IAW MM, ENTERED THE C/A IN THE ACFT ENGINEERING REPORT, AND RETURNED THE ACFT TO SERVICE.
